1 doctor weighed in:

Went from 100 mg of lamictal to 50 mg to 0 in 2 months (also take tegretol) terrible headaches -could this be a symptom of lamictal withdrawal?

1 doctor weighed in
Dr. Paul Grin
Pain Management

In brief: Not likely, see PCP

Any headache and stomach pain must be viewed as a valid medical disorder and the headache assessment must be comprehensive.
Rule out medication overuse headache. See your PCP for headache evaluation, tests, imaging and treatment options.

In brief: Not likely, see PCP

Any headache and stomach pain must be viewed as a valid medical disorder and the headache assessment must be comprehensive.
Rule out medication overuse headache. See your PCP for headache evaluation, tests, imaging and treatment options.
Dr. Paul Grin
Dr. Paul Grin
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
945K people helped
Continue
108,000 doctors available
Read more answers from doctors